# SDR AU001331

- Difficulty date: December 7, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 767204
- Engine: Ge CF680A
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Part number: 8120727
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAPTAINS SEAT BACK VERTICAL ADJUSTMENT TRACKS PNO 812072-7 ANDPNO 812072-8 CRACKED FROM THE UPPER EDGE OF THE AFT TRACK FLANGE. CRACK LENGTH 30MM (1.18IN).
